# SDR CALA2022022100456

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 79,992 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 77766
- Condition: Failed
- Location: Dr 3l M33406
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 DR 3L M33406 EMER LT BATTERY PACK CAPACITY CHECK FAIL REF HX NR WO 515638, ORIG BY V898181 DR 3L M33406 EMER LT BATTERY REPLACED AND TESTED NORMAL AS PER A MM 33-51-06 ACCOMPLISHED BY MECH V934240, INSP V896958
